Volume 8, issue 3 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Cylindrical contact homology of subcritical Stein-fillable contact manifolds

Mei-Lin Yau

Geometry & Topology 8 (2004) 1243–1280
Bibliography
1 F Bourgeois, A Morse–Bott approach to contact homology, PhD thesis (2002)
2 F Bourgeois, Introduction to contact homology, from: "Summer School in Berder: Holomorphic curves and contact topology" (2003)
3 F Bourgeois, Y Eliashberg, H Hofer, K Wysocki, E Zehnder, Compactness results in symplectic field theory, Geom. Topol. 7 (2003) 799 MR2026549
4 Y Chekanov, Differential algebra of Legendrian links, Invent. Math. 150 (2002) 441 MR1946550
5 K Cieliebak, Y Eliashberg, H Hofer, Symplectic homology of Weinstein manifolds, preprint
6 C Conley, E Zehnder, Morse-type index theory for flows and periodic solutions for Hamiltonian equations, Comm. Pure Appl. Math. 37 (1984) 207 MR733717
7 Y Eliashberg, Classification of overtwisted contact structures on 3–manifolds, Invent. Math. 98 (1989) 623 MR1022310
8 Y Eliashberg, Topological characterization of Stein manifolds of dimension $>2$, Internat. J. Math. 1 (1990) 29 MR1044658
9 Y Eliashberg, Symplectic geometry of plurisubharmonic functions, from: "Gauge theory and symplectic geometry (Montreal, PQ, 1995)", NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 488, Kluwer Acad. Publ. (1997) 49 MR1461569
10 Y Eliashberg, Invariants in contact topology, from: "Proceedings of the International Congress of Mathematicians, Vol II (Berlin, 1998)" (1998) 327 MR1648083
11 Y Eliashberg, Symplectic topology in the nineties, Differential Geom. Appl. 9 (1998) 59 MR1636301
12 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560 MR1826267
13 H Geiges, Contact structures on $(n-1)$–connected $(2n+1)$–manifolds, Pacific J. Math. 161 (1993) 129 MR1237141
14 H Geiges, Applications of contact surgery, Topology 36 (1997) 1193 MR1452848
15 E Giroux, Une structure de contact, même tendue, est plus ou moins tordue, Ann. Sci. École Norm. Sup. $(4)$ 27 (1994) 697 MR1307678
16 J W Gray, Some global properties of contact structures, Ann. of Math. $(2)$ 69 (1959) 421 MR0112161
17 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
18 H Hofer, K Wysocki, E Zehnder, A characterisation of the tight three-sphere, Duke Math. J. 81 (1995) MR1381975
19 H Hofer, K Wysocki, E Zehnder, A characterization of the tight 3–sphere II, Comm. Pure Appl. Math. 52 (1999) 1139 MR1692144
20 H Hofer, K Wysocki, E Zehnder, Properties of pseudoholomorphic curves in symplectisations I: Asymptotics, Ann. Inst. H. Poincaré Anal. Non Linéaire 13 (1996) 337 MR1395676
21 H Hofer, K Wysocki, E Zehnder, Properties of pseudoholomorphic curves in symplectizations. III. Fredholm theory, from: "Topics in nonlinear analysis", Progr. Nonlinear Differential Equations Appl. 35, Birkhäuser (1999) 381 MR1725579
22 K Honda, On the classification of tight contact structures I, Geom. Topol. 4 (2000) 309 MR1786111
23 K Honda, On the classification of tight contact structures II, J. Differential Geom. 55 (2000) 83 MR1849027
24 P B Kronheimer, T S Mrowka, Monopoles and contact structures, Invent. Math. 130 (1997) 209 MR1474156
25 R Lutz, Structures de contact sur les fibrés principaux en cercles de dimension trois, Ann. Inst. Fourier (Grenoble) 27 (1977) 1 MR0478180
26 J Martinet, Formes de contact sur les variétés de dimension 3, from: "Proceedings of Liverpool Singularities Symposium, II (1969/1970)", Springer (1971) MR0350771
27 D McDuff, D Salamon, Introduction to symplectic topology, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1998) MR1698616
28 D McDuff, D Salamon, $J$–holomorphic curves and quantum cohomology, University Lecture Series 6, American Mathematical Society (1994) MR1286255
29 J Milnor, Morse theory, Based on lecture notes by M. Spivak and R. Wells. Annals of Mathematics Studies, No. 51, Princeton University Press (1963) MR0163331
30 J Robbin, D Salamon, The Maslov index for paths, Topology 32 (1993) 827 MR1241874
31 D Salamon, E Zehnder, Morse theory for periodic solutions of Hamiltonian systems and the Maslov index, Comm. Pure Appl. Math. 45 (1992) 1303 MR1181727
32 I Ustilovsky, Infinitely many contact structures on $S^{4m+1}$, Internat. Math. Res. Notices (1999) 781 MR1704176
33 I Ustilovsky, Contact homology and contact structures on $S^{4m+1}$, PhD thesis (1999)
34 A Weinstein, Contact surgery and symplectic handlebodies, Hokkaido Math. J. 20 (1991) 241 MR1114405